MathSciNet Relay Station
MathSciNet bibliographic data
MR435626 (55 #8584) 35Q10
Foiaş, C.; Temam, R. Structure of the set of stationary solutions of the Navier-Stokes equations. Comm. Pure Appl. Math. 30 (1977), no. 2, 149–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement